Alert archive / Iowa / Wind Advisories in 2018

Wind Advisory 5, NWS Quad Cities, IA

December 1, 201819 counties in Iowa; 7 counties in Illinois

NWS Quad Cities, IA issued this wind advisory at Dec 1, 2018, 7:28 AM CST for 19 counties in Iowa; 7 counties in Illinois. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2018, 7:28 AM CST (13:28 UTC)
Expired
Dec 1, 2018, 2:00 PM CST
In force
7 hr
Issued by
NWS Quad Cities, IA
All 26 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 42 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WWUS73 KDVN 011328
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
728 AM CST Sat Dec 1 2018

...Strong winds with localized higher wind gusts...

.A strong storm system will move toward the Great Lakes today
producing strong gradient winds. Most wind gusts will be only 30
to 35 mph. However, sporadic wind gusts up to 45 mph are 
possible.

IAZ040>042-051>053-063>065-076-077-087-011800-
/O.NEW.KDVN.WI.Y.0005.181201T1328Z-181201T1800Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Iowa-Johnson-Cedar-
Keokuk-Washington-Jefferson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, Tipton, 
Sigourney, Washington, and Fairfield
728 AM CST Sat Dec 1 2018

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

The National Weather Service in Quad Cities has issued a Wind
Advisory, which is in effect until noon CST today.

* Winds...East 20 to 30 mph with gusts up to 35 mph. Sporadic 
  gusts up to 45 mph are possible.

* Timing...Through noon.

* Impacts...Hazardous travel conditions especially for high
  profile vehicles from sudden gusts. Unsecured objects may be 
  blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$
4 follow-up statements
118 
WWUS73 KDVN 011423
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
823 AM CST Sat Dec 1 2018

...Strong Winds Today...

.An area of low pressure will move toward the Great Lakes today 
bringing strong east winds. Expect gusts around 45 mph at times.

IAZ054-ILZ001-002-007-012000-
/O.EXB.KDVN.WI.Y.0005.000000T0000Z-181201T2000Z/
Jackson-Jo Daviess-Stephenson-Carroll-
Including the cities of Maquoketa, Galena, Freeport, 
and Mount Carroll
823 AM CST Sat Dec 1 2018

...WIND ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

The National Weather Service in Quad Cities has issued a Wind
Advisory, which is in effect until 2 PM CST this afternoon.

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through the early afternoon.

* Impacts...Hazardous travel conditions especially for high
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

IAZ066>068-078-088-089-ILZ009-015-016-024-011800-
/O.EXA.KDVN.WI.Y.0005.000000T0000Z-181201T1800Z/
Clinton-Muscatine-Scott-Louisa-Henry IA-Des Moines-Whiteside-
Rock Island-Henry IL-Mercer-
Including the cities of Clinton, Muscatine, Davenport, 
Bettendorf, Wapello, Mount Pleasant, Burlington, Sterling, 
Moline, Rock Island, Geneseo, and Aledo
823 AM CST Sat Dec 1 2018

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

The National Weather Service in Quad Cities has issued a Wind
Advisory, which is in effect until noon CST today.

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through midday.

* Impacts...Hazardous travel conditions especially for high
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

IAZ040>042-051>053-012000-
/O.EXT.KDVN.WI.Y.0005.000000T0000Z-181201T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, and Anamosa
823 AM CST Sat Dec 1 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through the early afternoon.

* Impacts...Hazardous travel conditions especially for high
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

IAZ063>065-076-077-087-011800-
/O.CON.KDVN.WI.Y.0005.000000T0000Z-181201T1800Z/
Iowa-Johnson-Cedar-Keokuk-Washington-Jefferson-
Including the cities of Marengo, Iowa City, Tipton, Sigourney, 
Washington, and Fairfield
823 AM CST Sat Dec 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through midday.

* Impacts...Hazardous travel conditions especially for high
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

Uttech
290 
WWUS73 KDVN 011807
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1207 PM CST Sat Dec 1 2018

...Strong Winds Today...

.An area of low pressure will move toward the Great Lakes today
bringing strong east winds. Expect gusts around 45 mph at times.

IAZ063>068-076>078-087>089-ILZ009-015-016-024-011915-
/O.EXP.KDVN.WI.Y.0005.000000T0000Z-181201T1800Z/
Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-
Louisa-Jefferson-Henry IA-Des Moines-Whiteside-Rock Island-
Henry IL-Mercer-
Including the cities of Marengo, Iowa City, Tipton, Clinton, 
Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello,
Fairfield, Mount Pleasant, Burlington, Sterling, Moline, 
Rock Island, Geneseo, and Aledo
1207 PM CST Sat Dec 1 2018

...WIND ADVISORY HAS EXPIRED...

Winds have decreased to below advisory criteria.

$$

IAZ040>042-051>054-ILZ001-002-007-012000-
/O.CON.KDVN.WI.Y.0005.000000T0000Z-181201T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Jo Daviess-
Stephenson-Carroll-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Galena, Freeport, 
and Mount Carroll
1207 PM CST Sat Dec 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through the early afternoon.

* Impacts...Hazardous travel conditions especially for high 
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

Uttech
846 
WWUS73 KDVN 011836
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1236 PM CST Sat Dec 1 2018

...Strong Winds Today and Areas of Dense Fog...

.An area of low pressure will move toward the Great Lakes today
bringing strong east winds. Expect gusts around 45 mph at times.
Dense fog has developed over existing snowpack south of Interstate
80. The fog will likely continue for parts of the area into
tonight and may expand to the north. There will be a sharp
dividing line between no fog and dense fog for locations that are
south of a warm front -- mainly for portions of Hancock and
McDonough Counties.

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-020245-
/O.NEW.KDVN.FG.Y.0019.181201T1836Z-181202T0600Z/
Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren-
Lee-Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Sigourney, Washington, Wapello, 
Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, 
Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka
1236 PM CST Sat Dec 1 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

The National Weather Service in Quad Cities has issued a Dense
Fog Advisory, which is in effect until midnight CST tonight.

* Visibilities...Less than a quarter mile at times.

* Timing...into tonight.

* Impacts...Hazardous travel conditions due to significantly
  reduced visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

&&

$$

IAZ040>042-051>054-ILZ001-002-007-012000-
/O.CON.KDVN.WI.Y.0005.000000T0000Z-181201T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Jo Daviess-
Stephenson-Carroll-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Galena, Freeport, 
and Mount Carroll
1236 PM CST Sat Dec 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* Winds...East 25 to 30 mph with gusts up to 45 mph.

* Timing...Through the early afternoon.

* Impacts...Hazardous travel conditions especially for high 
  profile vehicles. Unsecured objects may be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or greater are
expected, which can make driving difficult, especially for high
profile vehicles.  Use extra caution if you are traveling.

&&

$$

Uttech
395 
WWUS73 KDVN 011948
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
148 PM CST Sat Dec 1 2018

...Areas of Dense Fog into Tonight...

Dense fog has developed over existing snowpack south of 
Interstate 80. The fog will likely continue for parts of the area 
into tonight and may expand to the north. There will be a sharp 
dividing line between no fog and dense fog for locations that are 
south of a warm front -- mainly for portions of Hancock and 
McDonough Counties.

IAZ040>042-051>054-ILZ001-002-007-012100-
/O.EXP.KDVN.WI.Y.0005.000000T0000Z-181201T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Jo Daviess-
Stephenson-Carroll-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Galena, Freeport, 
and Mount Carroll
148 PM CST Sat Dec 1 2018

...WIND ADVISORY WILL EXPIRE AT 2 PM CST THIS AFTERNOON...

Winds have decreased below advisory criteria.

$$

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-020400-
/O.CON.KDVN.FG.Y.0019.000000T0000Z-181202T0600Z/
Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren-
Lee-Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Sigourney, Washington, Wapello, 
Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, 
Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka
148 PM CST Sat Dec 1 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* Visibilities...Less than a quarter mile at times.

* Timing...into tonight.

* Impacts...Hazardous travel conditions due to significantly 
  reduced visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving, slow down, use
your headlights, and leave plenty of distance ahead of you.

&&

$$

Uttech

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Dec 1, 6:45 AM CST, 43 minutes earlier.

Area forecast discussion, Dec 1, 6:45 AM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
645 AM CST Sat Dec 1 2018

.UPDATE...
Issued at 642 AM CST Sat Dec 1 2018

Back edge of the waa wing of rain has already entered the far
south areas. However, very light returns are also developing. The
overall strong forcing and low cdefs suggest the potential for
drizzle or more spotty light rain trying to develop in the dry
punch across Missouri through mid-day before the synoptic low and
stronger forcing arrives.

Thus have updated the forecast to reflect this trend and it will
be available in 15 minutes.

&&

.SYNOPSIS...
Issued at 247 AM CST Sat Dec 1 2018

06Z surface data has strong low pressure along the KS/OK border. A
warm front ran east from the low across southern Missouri into
Kentucky. Dew points were in the 20s and 30s from the Great Lakes
west into the central and northern Plains. Dew points in the 40s and
higher were south of the warm front down to the Gulf Coast.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 247 AM CST Sat Dec 1 2018

Through sunrise, increased moisture and forcing will slowly win out
over the dry air across the area. Rain will slowly develop/move into
the area with some areas south of I-80 seeing light rain.

Saturday morning the initial wing of precipitation will move from
south to north across the area. Stronger forcing should allow some
elevated thunderstorms to develop along and south of I-80.

This afternoon gets more interesting. The initial wing of
precipitation will continue moving north. Stronger forcing
associated with the approaching low is expected to initiate
convection that will include thunderstorms in northeast and eastern
Missouri just before mid-afternoon. This convection is expected to
rapidly move northeast into the area.

The question then becomes will these storms be elevated or surface
based. If surface based, then the storms would have the potential to
pull down higher momentum air aloft and create isolated damaging
wind gusts in west central Illinois. If elevated, the wind risk
would be near zero but marginally severe hail is possible.

Tonight, the main surface low moves through the area. Convection
that develops during the afternoon may persist into the early
evening east of the Mississippi and south of highway 30.

Stronger forcing will allow a large shield of rain to develop over
the northwest half of the area with more spotty rainfall over the
southeast half. Winds should be strong enough to keep any fog
development tonight down to patchy areas.

Toward morning some snow may begin to mix in with the rain generally
west of an Independence to Sigourney, IA line.

.LONG TERM...(Sunday through Friday)
ISSUED AT 247 AM CST Sat Dec 1 2018

Current storm system will continue to produce light precipitation
over the area as it exits the region Sunday. An influx of colder
air that follows Sunday night into Monday will then be the main
story, with below normal temperatures and mainly dry weather
through the upcoming workweek.

Sunday: The nearly stacked, occluded low pressure system will likely
be over southeast Iowa in the morning, weakening and shifting east-
northeast into the Great Lakes through the day. The day will start
with widespread light rain, drizzle and at least patchy fog over
the remaining snow cover. As the system begins to pull out,
developing cold air advection should change the precipitation over
to light snow from northwest to southeast through the day based
on forecast thermal profiles. This looks to be a slow process,
especially if the slower timing of the NAM verifies. The
lingering low level trough/axis of moisture convergence, would
keep a nearly saturated airmass in place with temperatures well
into the mid to upper 30s, slowing the precipitation changeover
and possibly keeping fog in place longer than mid morning, as
currently advertised. Will currently keep any potential light snow
accumulations confined to the far north and northwest during the
daylight hours, where less than a half inch is currently suggested.

Sunday and Monday: the changeover to light snow should take place
over most of the area Sunday evening with light accumulations
possible, mainly north of I-80. This precipitation will likely
end or diminish to flurries under an increasingly anticyclonic
low level flow. The cold air then advection deepens and increases
through Monday. This, combined with lingering clouds will lead to
only a minor daytime rise back into the lower 30s after early
morning lows in the mid 20s north to around 30 south.

Tuesday through Friday will see a return to the below to much below
normal temperature regime that dominated in November. Periodic
shortwaves in the mostly northwest flow pattern may bring possible
flurries or even light snow. Model consenus has the strongest of
these clipper type systems impacting the area Thursday, where low
chances for light snow are maintained.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
ISSUED AT 535 AM CST Sat Dec 1 2018

IFR/LIFR conditions with rain will be seen through 12z/02 as a
storm system moves through the Midwest. LLWS will also be seen
through at least 20z/01 with 40-50 kt winds just off the surface.
KBRL has the best chance of seeing a TSRA with a slightly lower
risk at KMLI. Wind gusts up to 40 kts are possible near TSRA in
the 19z/01 to 01z/02 time frame.

&&

.HYDROLOGY...
Issued at 1100 AM CST Fri Nov 30 2018

Widespread rainfall between 0.75 to 1.25 inches, combined with
significant snowmelt, will lead to a risk for tributary river
flooding from Sunday afternoon into next week. At the very least,
within bank rises are expected to begin this weekend.

Decided to issue river Flood Watches for DeWitt, Kalona, Joslin,
Moline, and Colmar. These sites have existing snowpack and will
likely see the highest river level rises. However, confidence
remains low regarding the exact amount of runoff that will be
generated from total rainfall and snowmelt. Another complicating
factor is partially frozen ground, especially where the ground is
bare, which would increase the amount of water that routes
downstream.

As forecast confidence increases, the watches will either be
upgraded to warnings or cancelled.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...08
SYNOPSIS...08
SHORT TERM...08
LONG TERM...Sheets
AVIATION...08
HYDROLOGY...Uttech
Hazardous weather outlook, Dec 1, 3:58 AM CST, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
358 AM CST Sat Dec 1 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-021000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
358 AM CST Sat Dec 1 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Locally strong wind gusts to 40 mph, that are not associated with
thunderstorms, will be possible during the daylight hours.

Thunderstorms will be possible mainly east and south of a line from
Dubuque to Williamsburg, Iowa. The most likely time frame for
thunderstorms will be this afternoon and evening. However, some
isolated thunderstorms cannot be ruled out this morning south of
Interstate 80.

The Storm Prediction Center has a marginal risk of severe storms
south of a Princeton, Illinois to Memphis, Missouri line. The
primary risks are hail and damaging winds.

Tonight, fog is possible due to warm air over a cold snow pack.
Visibilities may drop to one half mile or less.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Runoff from snowmelt and rainfall may lead to rises and possible
flooding along tributary rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

08/Sheets

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 10:09 AM CSTRiver Flood WatchDVNLee24 hr
Dec 1, 12:36 PM CSTDense Fog AdvisoryDVNCedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more20 hr
Dec 1, 3:52 PM CSTSpecial Weather StatementDVNLouisa23 min
Dec 1, 4:47 PM CSTSpecial Weather StatementDVNCedar28 min
Dec 1, 3:03 PM CSTSpecial Weather StatementDVNHenderson27 min
Dec 1, 3:05 PM CSTTornado WarningDVNMcDonough25 min
Dec 1, 3:24 PM CSTSpecial Weather StatementDVNHenderson36 min
Dec 1, 3:40 PM CSTSevere Thunderstorm WarningDVNMcDonough35 min
Dec 1, 3:42 PM CSTTornado WarningDVNMcDonough33 min
Dec 1, 4:00 PM CSTTornado WarningDVNMcDonough, Warren30 min
Dec 1, 4:40 PM CSTSpecial Weather StatementDVNHenry35 min
Dec 1, 5:12 PM CSTSpecial Weather StatementDVNHenry33 min

Nearby

Wind Advisories in Iowa, 2018Wind Advisories in Illinois, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.